# SDR ERAA96198

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Labyrinth Seal
- Part number: A68777361
- Condition: Mis Mfg
- Location: Turbine
- Part time: 784 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BORE OVER MAX DIMENSION.
